Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 275450, 8 pages
http://dx.doi.org/10.1155/2014/275450
Research Article

Consecutive Rosochatius Deformations of the Garnier System and the Hénon-Heiles System

School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou, Jiangsu 221116, China

Received 8 January 2014; Accepted 20 February 2014; Published 31 March 2014

Academic Editor: Weiguo Rui

Copyright © 2014 Baoqiang Xia and Ruguang Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baoqiang Xia and Ruguang Zhou, “Consecutive Rosochatius Deformations of the Garnier System and the Hénon-Heiles System,” Abstract and Applied Analysis, vol. 2014, Article ID 275450, 8 pages, 2014. doi:10.1155/2014/275450